MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWER-TRIALYSIS SHORT TERM TL 13F 24CM FULL TRAY; CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED

C.R. BARD, INC. (BASD) -3006260740 POWER-TRIALYSIS SHORT TERM TL 13F 24CM FULL TRAY; CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED
Model Number 5605240
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and is pending evaluation.Results are expected soon.A lot history review (lhr) of reeu2337 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported a black hair could be seen through the packaging of a dialysis catheter.No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and batch history, applicable previous investigation(s), labeling, applicable manufacturing records, sample analysis and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint a foreign hair within the kit is inconclusive due to poor sample condition.One photo sample of a 24 cm powertrialysis kit was provided for evaluation.The product label information indicates ref: 5605240; however, the lot number is not visible.The kit packaging appears to be open.A black fiber which appears to be hair is visible on the outer portion of the folded blue drape.The condition and present of the hair prior to kit opening could not be determined; therefore, the complaint could not be confirmed and remains inconclusive at this time.
 
Event or Problem Description

Brand Name
POWER-TRIALYSIS SHORT TERM TL 13F 24CM FULL TRAY
Common Device Name
CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11203256
Report Number3006260740-2021-00039
Device Sequence Number11692257
Product Code NIE
UDI-Device Identifier00801741086977
UDI-Public(01)00801741086977
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K133456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5605240
Device Catalogue Number5605240
Device Lot NumberREEU2337
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/31/2020
Initial Date Received by Manufacturer 12/31/2020
Supplement Date Received by Manufacturer04/10/2021
Initial Report FDA Received Date01/20/2021
Supplement Report FDA Received Date05/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;